# SDR IPXA2024062695457

- Difficulty date: May 29, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA73013
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD DOOR FRAME HAS GOUGES UPPER & LOWER DUE TO NET WAS INSTALL INCOMING MARK MM002. INSTALLED FREME SECTION FWR SIDE LWER AREA AT MCD REF MD11 SRM 51-35-01/ 51-33-01 APPLY PAINT REF MD11 SRM 51-21-02.
